# SDR SWIA2022122767030

- Difficulty date: November 29, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R31025103
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH PRESSURE FLOOR TENSION STRAP AT BS 424 BETWEEN LBL 27-36.   REMOVED AND REPLACED DAMAGED WITH NEW STRAP IAW SRM 51-42-06 AND DWG 601R31025 REV-N.
